Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On embedding annuli in $ M\sp{3}$

Author: C. D. Feustel
Journal: Proc. Amer. Math. Soc. 35 (1972), 581-583
MSC: Primary 57A35
MathSciNet review: 0305408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let M be a 3-manifold. In this note we give a condition when a ``nontrivial'' proper map of an annulus into $ {M^3}$ can be replaced by a ``nontrivial'' proper embedding of an annulus in $ {M^3}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A35

Retrieve articles in all journals with MSC: 57A35

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society